MathSciNet Relay Station
MathSciNet bibliographic data
MR212606 47.48
Mochizuki, Kiyoshi On the large perturbation by a class of non-selfadjoint operators. J. Math. Soc. Japan 19 1967 123–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement